# SDR QXEA0002012

- Difficulty date: July 18, 2000
- Submitted: July 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 36,715 hours, 46,115 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adj
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS NOT FLUSH WITH SKIN WHEN CLOSED.  REPAIRED IAW FOKKER SRM 51-50-0, PAGE 19.
